# SDR AALA20130322015

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 70,498 hours, 38,033 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR-TIE AT STATION 1437 RIGHT SIDE OF LONGERON IS CRACKED.  REPLACED SHEAR-TIE AT STATION 1437 BETWEEN LONGERONS 1 AND 2 PER AARD 51-00-05-1.
